# SDR 2004F00047

- Difficulty date: November 18, 2003
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Broken
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, LOUD BANG OCCURRED ON LT ENGINE.  ABORTED TAKEOFF.  SEPARATED POWER SECTION FROM GAS GENERATOR AND DETERMINED THAT POWER TURBINE BLADES WERE BROKE OFF.  REPLACED LEFT POWER SECITON MODULE AND ROUTED FAILED UNIT FOR FURTHER ANALYSIS AND REPAIR.  (M)
